# SDR GTIA2024011937782

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 22,644 hours, 9,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FA REPORT POSSIBLE FUME EVENT ON DEPARTURE AND APPROACH NEAR ROW 25 AND AFT-PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00. PACKS BURNOUT SUCCESFUL. NO FAULTS OR SMELL NOTED AT THI TIME. A/C OK FOR SVC.
